# SDR ASAA2012122293514

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 25,012 hours, 7,432 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH PRESSURE CONTROL IN AUTO,  AUTO FAIL LIGHT ON WITH GREEN ALT LIGHT ON,  MOVING SWITCH TO ALT, AUTO FAIL LIGHT IS NOT ILLUMINATED BUT GREEN ALT LIGHT STAYS ON - DONE WITH QRH.  RESET AUTO FAIL LIGHT & BITE TEST BOTH CABIN PRESSURE CONTROLLERS, NO FAULT LOGGED. GROUND TEST OPS CHECKED NORMAL REF AMM 21-31-00.
